# SDR REXA2014122701236

- Difficulty date: December 27, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 15,799 hours, 9,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 12 B LOOSE.  INSTALLED EMERGENCY LIGHT IAW AMM 33-51-01.
